# SDR DALA1227890998

- Difficulty date: April 30, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 53,995 hours, 39,258 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE FOUND SEAT 33D EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED SEAT HARNESS AND LIGHT ASSEBLY PER AMM.  OPERATION CHECKS GOOD.
